• 3
  • 3
  • 82
  • 82
IPM
30
YEARS OLD

“School of Mathematics”

Paper   IPM / M / 140
   School of Mathematics
  Title: On the flat dimension of certain modules of generalized fractions
  Author(s):
1 . K. Khashyarmanesh
2 . Sh. Salarian
3 . H. Zakeri
  Status: Published
  Journal: Math. J. Toyama Univ.
  Vol.: 20
  Year: 1997
  Pages: 79-90
  Supported by: IPM
  Abstract:
Let A be a commutative ring and let M be an A-module. In this paper, firstly, we construct, in a certain situation, a flat resolution for the modules UnM of generalized fractions, from a given flat resolution of M. Secondly, for certain triangular subsets U of An, we compare the flat dimensions of the modules UnM and M.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right